MAUDE Adverse Event Report: ORTHOFIX SRL TRUELOK; TL, WIRE

ORTHOFIX SRL TRUELOK; TL, WIRE
Model Number 54-1215
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that on (b)(6) 2019 the patient had a truelok frame placed on right foot and ankle.The patient returned to clinic approximately 2 weeks after surgery for post op follow-up.It was noticed at that time that a strut and two pins had broken.A revision surgery was performed to replace the pins and strut.All pieces of the pins were successfully removed from the patient.

Brand Name
TRUELOK
Common Device Name
TL, WIRE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, 37012
IT  37012
MDR Report Key9312523
Report Number2183449-2019-00008
Device Sequence Number1961996
Product Code LXT
UDI-Device Identifier18033509853821
UDI-Public18033509853821
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
Report Date (Section F) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number54-1215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Event Location Home
Date Report to Manufacturer10/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR